# SDR 96ZZZX3024

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former Foot
- Condition: Cracked
- Location: Bs 1452
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND FORMER FOOT CRACKED AT AFT SIDE OF FORMER, BS 1452, STR 3R AND STR 3L.  REPAIRED PER SRM 51-11 AND TWO STANDARD PRACTICES.  AIRCRAFT TT:  37,726 HOURS; 19,564 CYCLES.  (X)
